MathSciNet Relay Station
MathSciNet bibliographic data
MR377697 (51 #13866) 52A20
Larman, D. G.; Mani, P. Almost ellipsoidal sections and projections of convex bodies. Math. Proc. Cambridge Philos. Soc. 77 (1975), 529–546.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement